Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2014, Article ID 172486, 15 pages
http://dx.doi.org/10.1155/2014/172486
Research Article

Local Morrey and Campanato Spaces on Quasimetric Measure Spaces

1Instytut Matematyki i Informatyki, Politechnika Wrocławska, Wybrzeże Wyspiańskiego 27, 50-370 Wrocław, Poland
2Department of Mathematics, Zhejiang University of Science and Technology, Hangzhou, Zhejiang 310023, China

Received 17 February 2014; Accepted 15 April 2014; Published 25 May 2014

Academic Editor: Dachun Yang

Copyright © 2014 Krzysztof Stempak and Xiangxing Tao. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. K. Stempak, “On quasi-metric measure spaces,” preprint. In press.
  2. E. Nakai, “The Campanato, Morrey and Hölder spaces on spaces of homogeneous type,” Studia Mathematica, vol. 176, no. 1, pp. 1–19, 2006. View at Publisher · View at Google Scholar · View at MathSciNet
  3. Y. Sawano and H. Tanaka, “Morrey spaces for non-doubling measures,” Acta Mathematica Sinica. English Series, vol. 21, no. 6, pp. 1535–1544, 2005. View at Publisher · View at Google Scholar · View at MathSciNet
  4. C.-C. Lin, K. Stempak, and Y.-S. Wang, “Local maximal operators on measure metric spaces,” Publicacions Matemàtiques, vol. 57, no. 1, pp. 239–264, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  5. D. Yang, D. Yang, and Y. Zhou, “Localized Morrey-Campanato spaces on metric measure spaces and applications to Schrödinger operators,” Nagoya Mathematical Journal, vol. 198, pp. 77–119, 2010. View at Google Scholar · View at MathSciNet
  6. L. Liu, Y. Sawano, and D. Yang, “Morrey-type spaces on Gauss measure spaces and boundedness of singular integrals,” Journal of Geometric Analysis, vol. 24, no. 2, pp. 1007–1051, 2014. View at Publisher · View at Google Scholar · View at MathSciNet
  7. T. Hytönen, “A framework for non-homogeneous analysis on metric spaces, and the RBMO space of Tolsa,” Publicacions Matemàtiques, vol. 54, no. 2, pp. 485–504, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  8. X. Tolsa, “BMO, H1, and Calderón-Zygmund operators for non doubling measures,” Mathematische Annalen, vol. 319, no. 1, pp. 89–149, 2001. View at Publisher · View at Google Scholar · View at MathSciNet
  9. F. Nazarov, S. Treil, and A. Volberg, “Weak type estimates and Cotlar inequalities for Calderón-Zygmund operators on nonhomogeneous spaces,” International Mathematics Research Notices, no. 9, pp. 463–487, 1998. View at Publisher · View at Google Scholar · View at MathSciNet
  10. W. Chen and E. Sawyer, “A note on commutators of fractional integrals with RBMO (μ) functions,” Illinois Journal of Mathematics, vol. 46, no. 4, pp. 1287–1298, 2002. View at Google Scholar · View at MathSciNet
  11. T. Heikkinen, J. Lehrbäck, J. Nuutinen, and H. Tuominen, “Fractional maximal functions in metric measure spaces,” Analysis and Geometry in Metric Spaces, vol. 1, pp. 147–162, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  12. T. Heikkinen, J. Kinnunen, J. Korvenpää, and H. Tuominen, “Regularity of the local fractional maximal function,” http://arxiv.org/abs/1310.4298.
  13. J. Heinonen, Lectures on Analysis on Metric Spaces, Springer, New York, NY, USA, 2001. View at Publisher · View at Google Scholar · View at MathSciNet
  14. Y. Sawano, “Sharp estimates of the modified Hardy-Littlewood maximal operator on the nonhomogeneous space via covering lemmas,” Hokkaido Mathematical Journal, vol. 34, no. 2, pp. 435–458, 2005. View at Publisher · View at Google Scholar · View at MathSciNet
  15. Y. Terasawa, “Outer measures and weak type (1,1) estimates of Hardy-Littlewood maximal operators,” Journal of Inequalities and Applications, vol. 2006, Article ID 15063, 13 pages, 2006. View at Publisher · View at Google Scholar · View at MathSciNet
  16. J. Petree, “On the theory of Lp,λ spaces,” Journal of Functional Analysis, vol. 4, pp. 71–87, 1969. View at Google Scholar
  17. Y. Sawano, “Generalized Morrey spaces for non-doubling measures,” Nonlinear Differential Equations and Applications, vol. 15, no. 4-5, pp. 413–425, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  18. E. Nakai, “A characterization of pointwise multipliers on the Morrey spaces,” Scientiae Mathematicae, vol. 3, no. 3, pp. 445–454, 2000. View at Google Scholar · View at MathSciNet
  19. J. Mateu, P. Mattila, A. Nicolau, and J. Orobitg, “BMO for nondoubling measures,” Duke Mathematical Journal, vol. 102, no. 3, pp. 533–565, 2000. View at Publisher · View at Google Scholar · View at MathSciNet
  20. P. W. Jones, “Extension theorems for BMO,” Indiana University Mathematics Journal, vol. 29, no. 1, pp. 41–66, 1980. View at Publisher · View at Google Scholar · View at MathSciNet
  21. C. T. Zorko, “Morrey space,” Proceedings of the American Mathematical Society, vol. 98, no. 4, pp. 586–592, 1986. View at Publisher · View at Google Scholar · View at MathSciNet
  22. C. B. Morrey, Jr., “On the solutions of quasi-linear elliptic partial differential equations,” Transactions of the American Mathematical Society, vol. 43, no. 1, pp. 126–166, 1938. View at Publisher · View at Google Scholar · View at MathSciNet
  23. S. Campanato, “Proprietà di una famiglia di spazi funzionali,” Annali della Scuola Normale Superiore di Pisa, vol. 18, pp. 137–160, 1964. View at Google Scholar · View at MathSciNet
  24. C.-C. Lin and K. Stempak, “Atomic Hp spaces and their duals on open subsets of Rn,” Forum Mathematicum, 2013. View at Publisher · View at Google Scholar
  25. H. Luiro, “On the regularity of the Hardy-Littlewood maximal operator on subdomains of Rn,” Proceedings of the Edinburgh Mathematical Society, vol. 53, no. 1, pp. 211–237, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  26. Eridani, H. Gunawan, E. Nakai, and Y. Sawano, “Characterizations for the generalized fractional integral operators on Morrey spaces,” Mathematical Inequalities & Applications. In press.
  27. Y. Sawano, S. Sugano, and H. Tanaka, “Generalized fractional integral operators and fractional maximal operators in the framework of Morrey spaces,” Transactions of the American Mathematical Society, vol. 363, no. 12, pp. 6481–6503, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  28. W. Yuan, W. Sickel, and D. Yang, Morrey and Campanato Meet Besov, Lizorkin and Triebel, vol. 2005 of Lecture Notes in Mathematics, Springer, Berlin, Germany, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  29. I. Sihwaningrum and Y. Sawano, “Weak and strong type estimates for fractional integral operators on Morrey spaces over metric measure spaces,” Eurasian Mathematical Journal, vol. 4, no. 1, pp. 76–81, 2013. View at Google Scholar · View at MathSciNet
  30. Y. Shi and X. Tao, “Some multi-sublinear operators on generalized Morrey spaces with non-doubling measures,” Journal of the Korean Mathematical Society, vol. 49, no. 5, pp. 907–925, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  31. F. Chiarenza and M. Frasca, “Morrey spaces and Hardy-Littlewood maximal function,” Rendiconti di Matematica e delle sue Applicazioni. Serie VII, vol. 7, no. 3-4, pp. 273–279, 1987. View at Google Scholar · View at MathSciNet
  32. E. Nakai, “Hardy-Littlewood maximal operator, singular integral operators and the Riesz potentials on generalized Morrey spaces,” Mathematische Nachrichten, vol. 166, pp. 95–103, 1994. View at Publisher · View at Google Scholar · View at MathSciNet
  33. J. García-Cuerva and A. E. Gatto, “Boundedness properties of fractional integral operators associated to non-doubling measures,” Studia Mathematica, vol. 162, no. 3, pp. 245–261, 2004. View at Publisher · View at Google Scholar · View at MathSciNet